# SDR ABXA20150423046

- Difficulty date: March 23, 2015
- Submitted: May 27, 2015
- Operation: Air carrier
- Aircraft: N740AX
- Make and model: Boeing 767232
- Aircraft serial: 22213
- Aircraft time: 82,950 hours, 39,572 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498203
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 676 STRINGER 1R FOUND CRACKED.  R & R DAMAGED STRINGER AT STAB 676, STATION 1 IAW SPM 53-00-03.  OPERATIONS CHECK FOR VHF ANTENNA STATION 715, STATION 1 RT & 1 LT TO BE COMPLETED ON NR 0960.   SDR, CRACKED 1/4", PN BAC 1498-203, PART NAME, CHANNEL HAT SECTION, SN NA, FS LOCATION 676 TO 680.  ACFT WAS GNDED.
